# SDR 9715729913

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switches
- Condition: Malfunctioned
- Location: Lt/Rt Slat
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, SLAT DISAGREEMENT LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TESTED SLAT SYSTEM.  NO PROBLEMS COULD BE FOUND.  REPLACED LEFT AND RIGHT SLAT EXTEND SWITCHES AS A PRECAUTION.  OPERATIONAL CHECK NORMAL.
